# SDR A6WA201643923

- Difficulty date: May 23, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,131 hours, 29,843 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE PUSH TO RELEASE BUTTON STUCK.  ADJUSTED SERVICE DOOR OUTER HANDLE RETENTION PIN AS REQUIRED.  OPERATIONS CHECKED GOOD IAW AMM 52-41-03.
